Parabolic equations of Von Karman type on Kähler manifolds, II

Pascal Cherrier, Albert Milani

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We complete the study of a parabolic version of a system of Von Karman type on a compact Kähler manifold of complex dimension m. We consider a family of problems (P)k. We prove existence of local in time solutions when k = 0. When - m ≤ k < 0, we define a notion of weak solution, and give some uniqueness and existence results.

Original languageEnglish
Pages (from-to)113-133
Number of pages21
JournalBulletin des Sciences Mathematiques
Volume133
Issue number2
DOIs
Publication statusPublished - Mar 1 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Parabolic equations of Von Karman type on Kähler manifolds, II'. Together they form a unique fingerprint.

Cite this